Endocet

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Endocet if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about any other medications you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Endocet Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Endocet?

People who take too much Endocet may have overdose symptoms that could include:
 
  • Difficulty breathing
  • Extreme drowsiness, leading to coma
  • Cold, clammy skin
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Cardiac arrest
  • Nausea and vomiting
  • Sweating
  • Liver failure
  • Death.
     
If you happen to overdose on this drug, seek immediate medical attention.
 
(Click Oxycodone/APAP Overdose for more information.)
 
5 Easy Tips to Manage Visitors During Cancer Treatment

Endocet Pain Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.